Archiv der Mathematik

, Volume 46, Issue 1, pp 33–37

Infinite matrix types which determine Morita equivalence

  • Gene D. Abrams


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    V. Camillo, Morita equivalence and infinite matrix rings. Proc. Amer. Math. Soc. (2)90, 186–188 (1984).Google Scholar
  2. [2]
    K. Morita, Duality for modules and its applications to the theory of rings with minimum condition. Science Reports, Tokyo Kyoiku Daigaku6, 83–142 (1958).Google Scholar
  3. [3]
    W.Stephenson, Characterization of rings and modules by means of lattices. Ph.D. thesis, Bedford College, University of London 1965.Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • Gene D. Abrams
    • 1
  1. 1.Department of MathematicsUniversity of Colorado at Colorado SpringsColorado SpringsUSA

Personalised recommendations